# SDR WX0A2014110772251

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 54,447 hours, 46,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN CRACKED AT FWD LOWER EDGE.  PERFORM PERMANENT REPAIR BY FABRICATED DOUBLER & INSTALLING IAW SRM 52-05 FIG 67 WO 2355620 ROUTINE 3307347.
